How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56516
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

There ive got myself in abit of a mess i took some herbs

Customer Question

Hello there ive got myself in abit of a mess i took some herbs 6 months ago called fenugreek and tribulus. I took these for around 6 weeks and ending up with my testicles shrinking along with no morning wood or libido. Ive panicked since then and taken clomid and arimidex which made everything worse. Ive been clean now two months but still have these symptoms. Im worried its for life. Please help james
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hi James.Do you have any other medical issues?
Customer: replied 2 years ago.

No I haven'T... I have actually already asked this question because im desperate for reassurance and i was told its going to take time but in the mean time it's sending me daft because im 28 and dealing with all these symptoms which I didn't have prior to taking these herbs and cycle therapy drugs. I know this looks abit insane but ive got into trouble in the first place by taking testosterone boosters in innocence and then when things went wrong i began taking other stuff to try and counter act

Expert:  Dr. Phil, MD replied 2 years ago.
Yes, it is going to take time. It takes months for the hormones to self regulate but they will these supplements and drugs don't do permanent damage
Customer: replied 2 years ago.

Thanks Doc...is this likely to be a few months or year. Thanks James

Expert:  Dr. Phil, MD replied 2 years ago.
6 months to 1 yearplease don't forget a positive rating for me. I appreciate it
Dr. Phil, MD and 3 other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I appreciate the good rating.
I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/
I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)
Customer: replied 2 years ago.

ecovery. Im seeing good signs, however i was wondering something, because i havent been getting erections properly for the past twelve months, is it possible to lose full erection size obviously because it hasnt been fully expanding? Is this like a muscle? They so if you dont use it you lose it... Is this possible? Should size be as before obviously once everything is back in order? Thanks

Expert:  Dr. Phil, MD replied 2 years ago.

Please accept additional service